# SDR AALA201705199020

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 57,501 hours, 21,565 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transmitter
- Part number: 921759
- Part serial: T10162
- Condition: Faulty
- Location: Fuel Flow
- Part time: 23,055 hours, 7,815 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERTED DUE TO A FUEL FLOW ANOMALY.  NO EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED THE NR 1 ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-17.  AIRCRAFT WAS GROUNDED.
